J-STAGE Home  >  Publications - Top  > Bibliographic Information

Internal Medicine
Vol. 55 (2016) No. 22 p. 3291-3294

Language:

http://doi.org/10.2169/internalmedicine.55.7234

CASE REPORTS

A 79-year-old man was diagnosed with sudden deafness. He had previously experienced a suspected episode of angina pectoris. At a local hospital, after 500 mg of hydrocortisone and 80 mg adenosine triphosphate (ATP) were administered, he became aware of chest discomfort. An electrocardiogram revealed serious ST-segment depressions. He was diagnosed with a non-ST elevated myocardial infarction (NSTEMI). Emergency coronary angiography revealed triple vessel disease, and the lesion was successfully stented. The mechanisms whereby the stable effort angina pectoris destabilized in this case were thought to include a reduction of the local blood flow because of an ATP product and probable thrombus formation in response to the administered steroids.

Copyright © 2016 by The Japanese Society of Internal Medicine

Article Tools

Share this Article